marital therapy

Health Q&A
My kid is behaving unusual

Hello, My kid is crying a lot in school. He is not doing all task well. He is not understanding instructions. Only screaming and hitting other kids also to teacher. What should I do. He is always speaking unusual things train chicken gun and what else. He is not behaving like other kid always screaming and shouting not behaving normally.

How to handle guilt and regret?

Recently feeling very guilty about some decisions and regretting very much. That's why having anxiety. Day time it is all good but at night it hits hard. I like to cry or shout to myself. What to do to overcome that? And Why do we feel this way?

I wanna abort my child

Am having Fluoxitine 20 mg morning Sodium valporate 500 mg night Vitamin b complex morning Clozapine 100 mg night Aripiprazole 10 mg night Trihexiphenidyl 2 mg morning Clonazepam 1 mg night These tablets daily... I wanna abort my baby as am taking sodium valporate n all which ll affect my baby's development and all... But for medical abortion, it shows negative results in Google... My question is can't I abort my baby by medical abortion??? I mean by putting 'unwanted kit' tablet?? Please reply frens.. am waiting for your response.. my baby's growth is 5 weeks... ..

About my anxiety and ocd

Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications

Been suffering from morning anxiety

I was suddenly put from clonotril 0.5 to clonazepam 0.25. experiencing bad morning anxiety and my vitamin b12 levels gotten low My original psychiatrist is not available for a month and i feel these are withdrawal symptoms cause I was absolutely fine before taking 0.25.

Health Feed
Defensiveness in Relationships: How to Stop Getting Defensive and Improve Communication

Have you ever tried expressing your feelings to your partner, only to hear, “You do the same thing!” or “I was just trying to explain myself”?Defensiveness is a common relationship communication pattern that can turn small disagreements into recurring arguments. Instead of ...

How to Be a Good Parent - an Evolving Journey, Let's Learn Together

By – Ms. Shruthi Balaji Babar(Psychologist , The Mind Care, Chennai) There is a strange stage of parenting that begins somewhere around the teenage years and continues well into college. Your child is now old enough to have opinions about friendships, ...

Why Crowded Markets Can Trigger Anxiety During Festive Season

Festive season in India often means shopping, celebrations and busy markets. But for some people, crowded places can bring feelings of anxiety and overwhelm. The noise, long queues, constant movement, lack of personal space and difficulty finding a quiet exit can make the body feel as though it ...

“You Almost Asked for help.”

By – Ms. Shruthi Balaji Babar(Psychologist , The Mind Care, Chennai) Therapists hear this fairly often.Someone calls asking for the earliest possible appointment.“I really need to talk to someone.”“Is there anything today?”“Tomorrow ...

The Diabetic Foot: A Comprehensive Guide to Complications, Management, and Prevention

Introduction:--The "diabetic foot" refers to the range of foot complications experienced by individuals with diabetes mellitus, a global health concern affecting millions of people. These complications arise primarily from prolonged high blood sugar, which damages the nerves (diabetic ...

Doctors
Ms. Heather  Griffith - Psychologist
Ms. Heather Griffith Psychologist (Medical School, M.Ed.) 26 years experience PACE Consulting
Columbus 43214, COLUMBUS
Ms. Janice K Kiecolt-Glaser - Psychologist
Ms. Janice K Kiecolt-Glaser Psychologist (Phd, PhD in Psychology) 50 years experience Eleonora Sikic-Klisovic, MD
Weinland Park, COLUMBUS
Canal Winchester, COLUMBUS